Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 36, NWS Lincoln, IL

September 20, 2009Crawford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 20, 2009, 7:25 PM CDT for Crawford County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2009, 7:25 PM CDT (00:25 UTC)
Expired
Sep 21, 2009, 1:18 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 210025
FFWILX
ILC033-210630-
/O.NEW.KILX.FF.W.0036.090921T0025Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT SUN SEP 20 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 130 AM CDT MONDAY.

* AT 721 PM CDT...TRAINED WEATHER SPOTTERS REPORTED OVER 4 INCHES OF 
  RAINFALL NEAR PALESTINE IN CRAWFORD COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRIMBLE...ROBINSON...FLAT ROCK...HUTSONVILLE...AND PALESTINE.

TRAINED SPOTTERS REPORTED WATER FLOWING OVER ROUTE 33 IN 4 PLACES
BETWEEN OBLONG AND PALESTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
      3917 8767 3916 8765 3915 8766 3912 8766
      3906 8758 3900 8758 3896 8753

$$

SHIMON
3 follow-up statements
000 
WGUS73 KILX 210245
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT SUN SEP 20 2009

ILC033-210630-
/O.CON.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
945 PM CDT SUN SEP 20 2009

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
130 AM CDT FOR CRAWFORD COUNTY...

AT 939 PM CDT...ADDITIONAL RAINS WERE EXPECTED TO AFFECT CRAWFORD
COUNTY THROUGH 11 PM. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH WILL
BE POSSIBLE. THIS RAINFALL COULD AGGRAVATE ANY FLOODING FROM THE
PREVIOUS RAINS...ESPECIALLY ALONG COUNTY ROAD 33 BETWEEN OBLONG 
AND PALESTINE.

LOCATIONS IMPACTED INCLUDE PALESTINE...TRIMBLE...FLAT ROCK...
HUTSONVILLE...AND OBLONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
      3917 8767 3916 8765 3915 8766 3912 8766
      3906 8758 3900 8758 3896 8753

$$

SHIMON
000 
WGUS73 KILX 210442
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT SUN SEP 20 2009

ILC033-210630-
/O.CON.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
1142 PM CDT SUN SEP 20 2009

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
130 AM CDT FOR CRAWFORD COUNTY...

AT 1141 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLOODING STILL
OCCURRING ALONG COUNTY ROAD 33 SOUTH OF PALESTINE...AS WELL AS 
ALONG VARIOUS COUNTY ROADS IN EASTERN CRAWFORD COUNTY.

LOCATIONS IMPACTED INCLUDE PALESTINE...TRIMBLE...FLAT ROCK...
HUTSONVILLE...AND OBLONG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE
IN LINCOLN.

&&

LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
      3917 8767 3916 8765 3915 8766 3912 8766
      3906 8758 3900 8758 3896 8753

$$

SHIMON
000 
WGUS73 KILX 210618
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
118 AM CDT MON SEP 21 2009

ILC033-210628-
/O.CAN.KILX.FF.W.0036.000000T0000Z-090921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD-
118 AM CDT MON SEP 21 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CRAWFORD COUNTY...

THE FLOODING HAS LARGELY RECEDED AND NO LONGER POSES A SIGNIFICANT 
THREAT.

LAT...LON 3890 8753 3886 8756 3886 8792 3918 8793
      3917 8767 3916 8765 3915 8766 3912 8766
      3906 8758 3900 8758 3896 8753

$$

BAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:36 PM CDT, 49 minutes earlier.

Area forecast discussion, Sep 20, 6:36 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT SUN SEP 20 2009

.DISCUSSION...
ISSUED 246 PM CDT SUN SEP 20 2009

MAIN CONCERN CONTINUES TO BE CHANCES OF PCPN THROUGH ENTIRE
FORECAST PACKAGE. NAM-WRF AND GFS HAVE FINALLY GOTTEN A HANDLE ON
CURRENT SITUATION...SO CONFIDENCE IS NOW MUCH HIGHER THAN WITH
PREVIOUS FORECASTS. LONG TERM MODELS ARE COMING INTO BETTER
AGREEMENT WITH THE UPPER LVL SYSTEM MOVING ACROSS THE
AREA...HOWEVER THERE ARE STILL SOME TIMING DIFFERENCES. ECMWF
APPEARS IN BETTER AGREEMENT AND HAS BETTER CONTINUITY THAN THE
GFS. ECMWF ALSO AGREES WELL WITH CANADIAN AND SO WILL FOLLOW A
BLEND HERE.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

CURRENT PCPN HAS LEFT A NICE SWATH OF HEAVY RAINFALL IN WESTERN
PARTS OF THE CWA. HEAVIEST RAINFALL HAS BEEN WEST OF SPI EXTENDING
FROM SOUTH OF JACKSONVILLE (IJX) TO THE ILLINOIS RIVER SOUTHWEST OF
PIA. HIGHEST AMOUNTS HAVE BEEN NEAR IJX BETWEEN 3.5 AND 5 INCHES.
THE AREA OF PCPN THAT CAUSED THE HEAVY RAINFALL APPEARS (BASED ON
RADAR AND SATELLITE) TO HAVE WEAKENED SOMEWHAT OVER LAST COUPLE
OF HOURS AS IT HAS MOVED NORTH. HOWEVER...ADDITIONAL PCPN WILL
CONTINUE THIS EVENING IN THE NORTH WITH SCATTERED PCPN IN THE
EAST. MODEL TREND IS FOR MOST OF PCPN TO END BEFORE MIDNIGHT WITH
SMALL CHANCES IN THE EAST AFTER MIDNIGHT. WITH ALL THE MOISTURE ON
THE SFC AND LIGHT WINDS TONIGHT...CONDITIONS ARE FAVORABLE FOR FOG
FORMATION OVER AREAS THAT RECEIVED THE RAINFALL. SO HAVE INCLUDED
MENTION OF AREAS FOG IN THE WEST AND PATCHY FOG IN THE EAST FOR
OVERNIGHT. THIS SYSTEM WILL MOVE EAST OVERNIGHT AND ILX CWA SHOULD
BE IN BETWEEN SYSTEMS TOMORROW...GIVING A DRY FORECAST.
HOWEVER...WILL KEEP SCHC IN THE GRIDS FOR TOMORROW.

THE MODELS THEN CONTINUE WITH A DEVELOPING CUTOFF SYSTEM IN THE
PLAINS WITH A RESULTING SFC FRONT WEST OF THE AREA. SOME PCPN IS
POSSIBLE IN WESTERN IL TOMORROW NIGHT AS THE FRONT SLOWLY MOVES
INTO THE REGION. THE FRONT WILL MOVE INTO THE STATE ON MAKE SLOW
PROGRESS EASTWARD THROUGH WED. THEREFORE PCPN CHANCES WILL
CONTINUE INTO WED WITH HIGHEST CHCS TUE WHEN FRONT FIRST ENTERS
THE CWA. CHANCES WILL DECREASE TUE NIGHT AND WED AS THE FORCING
ALONG THE FRONT WEAKENS. NAM-WRF INDICATES A SECONDARY LOW SYSTEM
ON THE FRONT THAT MOVES UP INTO IL WED AND WED NIGHT. GFS DOES NOT
HAVE THIS AND AM NOT SURE ABOUT THIS DETAIL JUST YET SO WILL KEEP
SCHC POPS IN THE GRIDS FOR WED NIGHT FOR NOW.

GUIDANCE TEMPS AGAIN LOOK ON THE WARM SIDE WITH PCPN FORECAST AND
LOTS OF CLOUD COVER. DECREASED GUIDANCE TEMPS DURING THE DAY BY
UP TO 5-6 DEGREES FOR TUE AND WED.

LONG TERM...THURSDAY THROUGH SUNDAY

GFS REMAINS OUT TO LUNCH WITH TIMING AND HANDLING OF THE CUTOFF
LOW IN THE PLAINS. ECMWF AND CANADIAN LOOK BETTER. SO SHOULD BE A
LULL IN PCPN CHANCES THUR AND THUR NIGHT BUT THEN START TO PICK UP
AGAIN FOR FRIDAY THROUGH SATURDAY. ANOTHER FRONTAL SYSTEM WILL
BEGIN TO PUSH INTO THE WESTERN IL FRI INCREASING MOISTURE
ADVECTION FROM THE GULF...THEREBY BRINGING THE RETURN OF PCPN TO
THE CWA. THE CUTOFF SYSTEM AND ASSOCIATED SFC LOW WILL SLOWLY MOVE
ENE ACROSS THE AREA WITH PCPN CHANCES CONTINUING INTO FRIDAY NIGHT
AND SATURDAY. AS THE SYSTEM THEN GETS CAUGHT UP IN THE MID LEVEL
PATTERN...PCPN CHANCES SHOULD DECREASE FOR SAT NIGHT AND SUNDAY.

MEX GUIDANCE TEMPS STILL TOO WARM GIVEN AMOUNT OF CLOUD COVER AND
PCPN FORECAST THROUGH THE PERIOD. A DECREASE OF 6+ DEGREES WAS
AGAIN WARRANTED FOR THUR THROUGH FRIDAY. SAT AND SUNDAY GUIDANCE
LOOKED OK FOR NOW.

AUTEN

&&

.AVIATION...
ISSUED 636 PM CDT SUN SEP 20 2009...FOR THE 00Z TAFS

THE MESO VORTEX THAT TRIGGERED TODAYS WAVE OF LOCALLY HEAVY RAINS
HAS LIFTING NORTH OF THE CWA. A LINGERING BAND OF PRECIP IN THE SE
COUNTIES SHOULD REMAIN SE OF OUR TAF SITES.

A FEW SHOWERS OR SOME LIGHT DRIZZLE WILL BE POSSIBLE FOR A FEW
MORE HOURS BEHIND THE MESO LOW...FOR THE TAF SITES OF PIA/BMI/CMI.
WILL KEEP A VCSH IN PLACE FOR THE NEXT FEW HOURS.

SHORT TERM CONCERNS ARE POTENTIAL FOR VLIFR VIS/CIG FOR BMI THIS
EVENING...THEN A RETURN TO VLIFR FOG/CIG FOR LATE TONIGHT. WESTERN
CWA WILL HAVE A BETTER CHANCE OF DENSE FOG...WHERE THE HEAVIER
RAINS FELL. WILL INCLUDE TEMPOS FOR VLIFR VIS/CIG BTWN 11Z-13Z FOR
SPI/PIA.

FORECAST SOUNDING SHOW SOME CLEARING DEVELOPING FROM WEST TO EAST
ON MONDAY. CLEARING SHOULD REACH SPI BY 16Z...AND PROGRESS
EASTWARD IN THE AFTERNOON.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 20, 3:14 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT SUN SEP 20 2009

ILZ027>031-036>038-040>043-047>053-211200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
314 PM CDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

LINGERING THUNDERSTORMS WILL DIMINISH THIS EVENING. SEVERE WEATHER
IS NOT EXPECTED.

WITH THE HEAVY RAINFALL THAT OCCURRED EARLIER IN THE DAY...AREAS
OF DENSE FOG WILL BE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL SLOWLY PUSH TOWARD THE AREA FROM THE WEST. THIS
WILL BRING SCATTERED THUNDERSTORMS MONDAY NIGHT...LINGERING INTO
TUESDAY NIGHT.

THE ARRIVAL OF ANOTHER COLD FRONT WILL BRING MORE THUNDERSTORMS
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-211200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
314 PM CDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...BUT
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL PUSH THROUGH THE AREA ON TUESDAY...BRINGING
SCATTERED THUNDERSTORMS WHICH WILL LINGER INTO WEDNESDAY.

THE ARRIVAL OF ANOTHER COLD FRONT WILL BRING MORE THUNDERSTORMS
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Sep 20, 1:33 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/20/2009  M4.22 INCH       MORGAN             IL   MESONET

            TOTAL FROM 9 AM TO NOON. SWOP REPORT.

&&

GEELHART
Local storm report, Sep 20, 2:18 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       1 SSE JACKSONVILLE      39.71N 90.23W
09/20/2009  M4.72 INCH       MORGAN             IL   CO-OP OBSERVER

&&

GEELHART
Local storm report, Sep 20, 2:42 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       BROADWELL               40.07N 89.44W
09/20/2009  M1.53 INCH       LOGAN              IL   NWS EMPLOYEE

            SINCE NOON

&&

GEELHART
Local storm report, Sep 20, 3:23 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            WOODSON                 39.63N 90.22W
09/20/2009                   MORGAN             IL   EMERGENCY MNGR

            *** 1 FATAL *** MAN ENTERED A FLOODED POND TO FREE DEBRIS
            FROM AN INTAKE VALVE, AND GOT CAUGHT IN THE INFLOW.
            LOCATED JUST WEST OF WOODSON IN THE LONGERAN LAKE
            SUBDIVISION.

&&

GEELHART
Local storm report, Sep 20, 3:31 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/20/2009  M3.90 INCH       MORGAN             IL   CO-OP OBSERVER

            RAINFALL SINCE 7AM

1100 AM     FLOOD            WOODSON                 39.63N 90.22W
09/20/2009                   MORGAN             IL   EMERGENCY MNGR

            *** 1 FATAL *** MAN ENTERED A FLOODED POND TO FREE DEBRIS
            FROM AN INTAKE VALVE, AND GOT CAUGHT IN THE INFLOW.
            LOCATED JUST WEST OF WOODSON IN THE LONGERAN LAKE
            SUBDIVISION.

1200 PM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/20/2009  M4.22 INCH       MORGAN             IL   MESONET

            TOTAL FROM 9 AM TO NOON. SWOP REPORT.

1200 PM     HEAVY RAIN       2 S JACKSONVILLE        39.70N 90.23W
09/20/2009  M4.76 INCH       MORGAN             IL   MESONET

            REPORTED IN SOUTH JACKSONVILLE SINCE 830 AM. COCORAHS
            REPORT.

1215 PM     FLOOD            2 S PHILADELPHIA        39.89N 90.12W
09/20/2009                   CASS               IL   MESONET

            FLOODING OF LOW LYING COUNTRY ROADS REPORTED. SWOP REPORT

1250 PM     HEAVY RAIN       3 SSW SPRINGFIELD       39.74N 89.67W
09/20/2009  M1.38 INCH       SANGAMON           IL   MESONET

            MEASURED IN JEROME IN 1 HOUR. SWOP REPORT.

1252 PM     HEAVY RAIN       3 NW SPRINGFIELD        39.81N 89.68W
09/20/2009  M1.39 INCH       SANGAMON           IL   ASOS

            MEASURED AT CAPITAL AIRPORT IN JUST OVER AN HOUR.

0111 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
09/20/2009  M1.55 INCH       MENARD             IL   MESONET

            1-HOUR TOTAL. SWOP REPORT.

0120 PM     HEAVY RAIN       3 SSW SPRINGFIELD       39.74N 89.67W
09/20/2009  M1.89 INCH       SANGAMON           IL   MESONET

            REPORTED IN JEROME SINCE NOON. SWOP REPORT.

0200 PM     HEAVY RAIN       1 SSE JACKSONVILLE      39.71N 90.23W
09/20/2009  M4.72 INCH       MORGAN             IL   CO-OP OBSERVER

0240 PM     HEAVY RAIN       BROADWELL               40.07N 89.44W
09/20/2009  M1.53 INCH       LOGAN              IL   NWS EMPLOYEE

            SINCE NOON

&&

GEELHART
Local storm report, Sep 20, 6:12 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 E TRIMBLE             39.06N 87.67W
09/20/2009  M3.32 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR RAINFALL

&&

25

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.